Top
10
Doctor insights on: Nausea Dizziness Diarrhea

Share
Dr. Oscar Novick
2,085 doctors shared insights

Loose Stools (Definition)

Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more


6

6
I have had nausea diarrhea dizziness back pain and insomnia for almost two weeks starting to feel very withdrawn and emotional. What could this be?

I have had nausea diarrhea dizziness back pain and insomnia for almost two weeks starting to feel very withdrawn and emotional. What could this be?

Could be many things: Your description includes multiple symptoms that could come along with many different kinds of problems. These are impossible to delineate from here. It would be best to see your own physician for an in-person discussion and examination. Please do this very soon so you can get help. Good luck to you. ...Read more

See 1 more doctor answer
9

9
I have back pain, i'm afraid it's my kidneys please help me. I have had symptoms of weakness, dizziness, nausea, some diarrhea, sweatiness. I called my doctor but they can't get me in until this friday. Does this sound serious? Can i wait until friday or

This : This does not sound like back pain. It sounds like this make be from your kidneys and possibly something serious like a kidney infection. The safest answer is to not wait and go to the emergency room. With a few quick tests they can determine whether or not this is something dangerous which needs immediate treatment. ...Read more

10

10
I started cephalexin for an infection and Prozac (fluoxetine) around the same time. Which one is most likely causing nausea, dizziness, fatigue, and diarrhea?

I started cephalexin for an infection and Prozac (fluoxetine) around the same time. Which one is most likely causing nausea, dizziness, fatigue, and diarrhea?

Probably prozac (fluoxetine): Prozac (fluoxetine) can cause these symptoms. Unfortunately, this medicine usually produces unpleasant effects before positive effects, but they usually go away after a few days. ...Read more

Dr. Oscar Novick
3,228 doctors shared insights

Diarrhea (Definition)

Diarrhea is a term that describes loose, watery stools occurring more frequently than usual. It is often not due to a serious cause, but severe diarrhea ...Read more


Dr. Dariush Saghafi
3,543 doctors shared insights

Dizziness (Definition)

Dizziness is a feeling of light headedness that includes loss of balance, vertigo, or the feeling as ...Read more